| Model Number |
15 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device's therapy connection was intermittent.In this state the device may not be able to deliver defibrillation therapy if needed.This issue is patient related; however there was no adverse event reported.
Additional Manufacturer Narrative
Stryker completed an initial evaluation of the customer's device and was unable to verify the reported issue.Stryker contacted the customer to request additional information on the patient.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Additional Manufacturer Narrative
Stryker received additional patient information from the customer.The customer provided stryker with the available patient information.Patient fields in which information is not provided were intentionally left blank.
Event or Problem Description
Additional Manufacturer Narrative
Stryker further evaluated the customer's device and was able to verify the reported issue using the customer's therapy cable.The cause of the reported issue was determined to be a cut on the therapy cable.Stryker replaced the therapy cable to resolve the reported issue.Proper device operation was observed through functional and performance testing and the device returned to the customer for use.
Event or Problem Description